# SDR USAA960801

- Difficulty date: December 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232US
- Make and model: Boeing 737201
- Aircraft serial: 22018
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 727
- Part time: 44,487 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-3 CHECK VISUAL/EDDY CURRENT INSPECTION, FOUND 1.75 INCH CRACK STRINGER 18A, SHEAR BEAM BS 727 LEFT.  INSTALLED REPAIR KIT 65C29228-3, REPAIRED PER EO 5393G256/EA 59193.  (M)
